MAUDE Adverse Event Report: Micro-Tech (Nanjing) Co.,Ltd. Single-Use Biopsy Forceps

Micro-Tech (Nanjing) Co.,Ltd. Single-Use Biopsy Forceps
Catalog Number LCNBF13-10124230
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the forcep ripped versus cut with biopsy.Microtech forcep caused enough patient harm that patient was brought back for bleeding and intervention.
 
Additional Manufacturer Narrative
After micro-tech received this incident, we reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more informaiton for investigation.We will fill a follow-up report when this incident investigation is done.

Brand Name
Single-Use Biopsy Forceps
Common Device Name
Forcep
Manufacturer (Section D)
Micro-Tech (Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
Micro-Tech(Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, ind
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key50814859
Report Number3004837686-2026-00009
Device Sequence Number10648436
Product Code FCL
UDI-Device Identifier46932503540306
UDI-Public(01)46932503540306(11)260514(17)300513(10)M260514035
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
510k Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLCNBF13-10124230
Device Lot NumberM260514035
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown